Been on tramadol now nearly 12 -13 years god knows hm im taking some fays more than others 8 -10 50ml tablets a day just need help in under standing the ways to get of this its i get what feels like electric shocks through my body and head pain through all my body mainly legs and this one is strange but i get a tickling cough as well when trying to stop pls can i have some advice on how to stop this when coming off
It sounds like some help along the way would be very beneficial as you've been on the medication so long. Various medical institutions, such as: Mayo Clinic, Cleveland Clinic and Jewish Denver Hospital have pain management programs that first work to get patients safely off medications that aren't medically necessary and then they work on non-addictive pain management techniques like gentle exercise, diet, coping skills, etc.
A dietitian is another good option. They can help create a diet to fight inflammation (a leading cause of chronic pain) or any other issues you may have. They help create a dietary plan and recommend supplements if needed.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2014 • 6 answers
Posted 7 Jun 2014 • 1 answer
Posted 5 Jan 2016 • 1 answer
Within 1 hour of taking tramadol my whole body is itching do I still continue taking this tablet wi?
Posted 15 Mar 2016 • 2 answers
Posted 25 Nov 2017 • 1 answer